Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have dry lips with yellow coating and burns. Had cold, sore throat. Viral or thrush?

Hi. For the past month, I have had severely dry lips. I have applied a variety of life balms to no avail. Over the 2 days, I have noticed a yellow coating on, you tongue and my lips & tongue are beginning to burn. I am a generally healthy person and the only things I recall that were new around the time these symptoms started were a bad cold with a very sore throat as well as eating figs more often. I am wondering if this is a viral syndrome or perhaps thrush or a rxn to figs.
Any input your may have is appreciated.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if you have used some medicines of cold containg vitamins,paracetamol brufen this occurs
take antriallergics and add antacid syp take lot of water warm water
apply candid mouth paint on the local area
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor